Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SERZONE and weight gain

Posted by desi on November 26, 2002, at 14:32:26

In reply to Re: SERZONE and weight gain desi, posted by JohnX2 on November 26, 2002, at 13:56:05

> > Has anyone ever experienced weight gain or weight loss with Serzone?
>
> I got weight gain.
>
> What dosage were you on and did you experience the weight gain immediately? I'm trying to pinpoint whether or not it's the serzone or another thyroid drug I'm on.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:desi thread:90621
URL: http://www.dr-bob.org/babble/20021122/msgs/129431.html